American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57D50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Robert Wells. Diffeomorphisms almost regularly homotopic to the identity . Trans. Amer. Math. Soc. 239 (1978) 279-292. MR 0488089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Boyd Anderson. Centralisers of $C\sp{\infty }$ diffeomorphisms . Trans. Amer. Math. Soc. 222 (1976) 97-106. MR 0423424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robert Wells. The concordance diffeomorphism group of real projective space . Trans. Amer. Math. Soc. 192 (1974) 319-337. MR 0339224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Edward C. Turner. Diffeomorphisms homotopic to the identity . Trans. Amer. Math. Soc. 186 (1973) 489-498. MR 0336759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1